4 doctors weighed in:

What causes nausea with disulfiram?

4 doctors weighed in
Dr. Keith Stockerl-Goldstein
Internal Medicine - Hematology & Oncology
3 doctors agree

In brief: Acetaldehyde

Disulfiram is a drug used to treat alcohol dependence.
It blocks the normal breakdown of alcohol in the body and leads to the build-up of a chemical called acetaldehyde. This leads to many effects including nausea and vomiting.

In brief: Acetaldehyde

Disulfiram is a drug used to treat alcohol dependence.
It blocks the normal breakdown of alcohol in the body and leads to the build-up of a chemical called acetaldehyde. This leads to many effects including nausea and vomiting.
Dr. Keith Stockerl-Goldstein
Dr. Keith Stockerl-Goldstein
Thank
1 comment
Dr. Vivek Huilgol
Avoid the nausea by avoiding the booze...
Get help from a real doctor now
Dr. Marsha Davis
Board Certified, Internal Medicine
24 years in practice
67M people helped
Continue
108,000 doctors available
Read more answers from doctors